# SDR CA980602036

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Engine Bay
- Component: 0292005060
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FOLLOWING START, THE ENGINE RPM WAS INCREASED TO 100 PERCENT WHEN ENGINE CHIP DETECT LIGHT CAME ON.  METAL FOUND ON CHIP DETECTOR AND MODULES 02 AND 03 WERE REPLACED.
